# SDR CA050223006

- Difficulty date: February 11, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Connector
- Part number: 310050401
- Condition: Improper Part
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE VISUAL INSPECTION AT MFG, WE HAVE IDENTIFIED THAT 2 ITEMS FROM THE FUEL PRESSURE TUBING WERE NOT GENUINE AND WERE MANUFACTURED BY AN UNKNOWN SOURCE. THOSE 2 ITEMS HAVE NO IDENTIFICATION NUMBERS BUT WERE INSTALLED IN REPLACEMENT OF:  FUEL CONNECTOR P/N 3100499-01 CONNECTOR BOLT P/N 3100504-01 BOTH PARTS ARE KEPT IN QUARANTINE FOR 21 DAYS FOR REVIEW, AFTER WHICH THEY WILL BE DESTROYED.  NOTE: THIS IS THE 4TH OCCURRENCE RECENTLY.
